# SDR SWAA2025060373647

- Difficulty date: May 21, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 57,136 hours, 34,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY LOWERED CEILING PANEL EXIT LIGHT HOUSING IS BROKEN.<[01] REMOVED AND REPLACED AND PERFORMED OPS CHECK GOOD ON AFT ENTRY LOWERED CEILING PANEL EXIT LIGHT HOUSING IAW AMM 33-51-01-960-802;[02] VERIFIED CORRECTIVE ACTION 1
